T.A. – Tennessee
- Tagged with:
Describe the symptoms and the timeline of the reaction.
2nd shot week 1: severe headaches at the base of the skull, constant fever up to 102° F, ferocious joint pains, racing irregular heartbeat. Tinnitus.
Week 2: fever breaks replaced by huge phosphorescent pink rashes over half my body, spreading, merging. One of them accompanied by bruising, starting with my right knee and spreading to eventually look like a huge target. One ferocious nocturnal attack of hives.
Clinic visit cites “allergic reaction” - no mention of vaccines. Course of steroids prescribed.
Emergency room blood tests reveal low RBC count - reduced platelets.
Extreme fatigue and weakness set in.
Week 4: rashes subside, replaced by joint pain/stiffness (migrating constantly), muscle weakness in shoulders and legs, and nocturnal leg cramps. Muscular pain in mid to upper back. Fatigue and tinnitus continues. Episodes of diarrhea. Skin sensitive - like I have a mild sunburn. Insomnia.
These symptoms persist to this day, apart from the fatigue, which thankfully has subsided - smaller episodes and less frequent. Weakness has also reduced. And there have been no further visits from the diarrhea fairy.
Cramping has migrated to my hands, which is terrible - imagine you’re a professional musician. So far it’s only struck once at the end of a gig, it usually happens when I’m driving. Fortunately this is infrequent.
Acid reflux returns after years of dormancy. Plagued with minor cold symptoms - running nose, sneezing.
It’s been almost three months now and although I have good days, sometimes a couple days back to back, one or more symptoms is usually just laying low amd waiting to show up again. Beginning to wonder if this is a life changing thing.
By the way, although I’m 60 years old, I’m active and up til now I’ve felt and acted about 35. Now sometimes it’s more like 70.
-T.A. - Tennessee
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.